Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What is the treatment for discoloration in penis and right testicle?

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2004
Answered : 2253 Questions
Question
Ihave discoloration spreading from the insertion site to my penis and testicle rt side is this cause for alarm?
Posted Wed, 5 Feb 2014 in Men's Health
 
 
Answered by Dr. Benard Shehu 58 minutes later
Brief Answer: Please provide the requested medical data.. Detailed Answer: Hi, You are reporting to have discoloration from the insertion site to your penis and testicle right side. Could you please give more details on discoloration to assist you further: - which is the color the skin is taking: brighter or/and black? - is the affected area swollen? - is the affected skin thinner than usual? - how long have you been having such problem? - do you have other problems like pain, itching or any other? Looking forward to have the requested data to assist you further! Thank you! Dr.Benard
Above answer was peer-reviewed by
 
Follow-up: What is the treatment for discoloration in penis and right testicle? 5 hours later
the affected area is dark brown to black. not swollen. no pain, 3 t0 five days since the procedure. not itching.
 
 
Answered by Dr. Benard Shehu 23 minutes later
Brief Answer: Please provide the procedure prior to discoloratio Detailed Answer: Hi again, Thank you for following up. Could you please indicate specifically the procedure you did run? That could help me assist you further! Based on your medical data, to my judgement, there can be a local trauma/injury during the procedure. But first I need to know the procedure for further evaluation! Meanwhile, I'd suggest to apply cold compresses to the local area and keep the genitalia well cleaned and dried. Looking forward to kindly have the additional data of yours! Dr.Benard
Above answer was peer-reviewed by
 
Follow-up: What is the treatment for discoloration in penis and right testicle? 46 minutes later
the procedure was a heart cath/angiogram.
 
 
Answered by Dr. Benard Shehu 15 hours later
Brief Answer: Discoloration due to trauma during insertion... Detailed Answer: Hi there, Thank you for following up. In this case, the discoloration of the insertion site (turning black) is due to the trauma during the insertion of catheter. It is a normal small complication of such procedure. It is not worrisome. Keep applying ice or cold compresses together with otc heparin cream. If no improvement within a week, should consult a physician for further evaluation. All the best! Dr.Benard If you are satisfied with my answer, kindly close this thread and send your feedback through rating it.
Above answer was peer-reviewed by
 
Follow-up: What is the treatment for discoloration in penis and right testicle? 1 hour later
Thank you doctor, will acquire said cream, already seeing results of cold compresses.
 
 
Answered by Dr. Benard Shehu 59 minutes later
Brief Answer: Keep applying cold compress.for 24hrs;then,heparin. Detailed Answer: Hi back, Thank you for following up. I am glad to come to know the cold compresses are already giving results. I'd suggest to continue with cold compresses for the next 24 hours. If after 24 hours, the discoloration would be still there, you can apply heparin cream. Wish fast recovery! Dr.Benard
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor